Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A period mapping in universal Teichmüller space

Author: Subhashis Nag
Journal: Bull. Amer. Math. Soc. 26 (1992), 280-287
MSC (2000): Primary 32G20; Secondary 30F60, 32G15, 81S10, 81T30
MathSciNet review: 1121571
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In previous work it had been shown that the remarkable homogeneous space $ M = \operatorname{Diff}({S^1})/{\text{PSL}}(2,\mathbb{R})$ sits as a complex analytic and Kähler submanifold of the Universal Teichmüller Space. There is a natural immersion $ \prod $ of M into the infinite-dimensional version (due to Segal) of the Siegel space of period matrices. That map $ \prod $ is proved to be injective, equivariant, holomorphic, and Kähler-isometric (with respect to the canonical metrics). Regarding a period mapping as a map describing the variation of complex structure, we explain why $ \prod $ is an infinite-dimensional period mapping.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 32G20, 30F60, 32G15, 81S10, 81T30

Retrieve articles in all journals with MSC (2000): 32G20, 30F60, 32G15, 81S10, 81T30

Additional Information

PII: S 0273-0979(1992)00273-2
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia